# SDR ASAA0480073

- Difficulty date: February 15, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Mech
- Part number: 5961568501
- Condition: Broken
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HV1 CHECK, FOUND TAILCONE RELEASE MECHANISM BROKEN.  REPLACED MECHANISM PER MM 53-53-02.  (M)
